# SDR N6WA20140506003

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 28,296 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT IN GALLEY HAS 2 BULBS OUT.  OPERATIONS CHECKED EMER LIGHTS, ALL FOUND TO BE WITHIN LIMITS, OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
